MAUDE Adverse Event Report: I TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

I TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 426460406
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
The event involved a transpac iv monitoring kit with safeset¿ reservoir and 2 blood sampling ports, 84" tubing, disposable transducer, 3 ml squeeze flush, macrodrip (pole mount) where the customer reported that the device had a "broken art line kit".The patient was found bleeding profusely on his arm.No intervention was reported.No other information available at this time.
 
Additional Manufacturer Narrative
The complaint could not be confirmed.No product samples, or videos were received for investigation.However, images were provided by the customer showing the tubing separation and the label.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review was performed and no non-conformities were found that would led to the reported complaint.

Brand Name
TRANSPAC® IV MONITORING KIT WITH SAFESET¿ RESERVOIR AND 2 BLOOD SAMPLING PORTS,
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
I
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19635429
Report Number9617594-2024-00848
Device Sequence Number7437291
Product Code DRS
UDI-Device Identifier00840619028053
UDI-Public(01)00840619028053(17)270201(10)13903725
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number426460406
Device Lot Number13903725
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2024
Supplement Date Received by Manufacturer02/27/2025
Initial Report FDA Received Date06/28/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown